# SDR UPS07849052

- Difficulty date: January 4, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: SAA75293143
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - FOUND IB UPPER RIB OF OB SLOT DOOR STRUCTURE HAS 4" CRACK,CENTER LEADING EDGE LW ABOVE PNEUMATIC DUCT.  REMOVED, STOP DRILLED CRACK, FABRICATED AND INSTALLED 1 INTERCOSTAL, AND 1 REPAIR ANGLE IAW SRM 51-1-20D, 57-03-01-0, 51-03-02.
